Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Diagnosed with carpal tunnel in both hands, slip disc, have bluish tinge on fingernails, coldness on hand. What could be the cause?

I was diagnoised w carpal tunnel in both hands in November 2011 and a slipped disc in my 5th Lumbar . I m right handed and my right hand always seems to be cold . I notice one day my fingernails were a light blue on both hands but worse on the left. I see my Neurologists in a month so I haven t had a chance to tell latest health issues. Is there something else that may have been missed or another health issue such as poor circulation?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response
Hello Kimbrown,
It is always better to get examined near a neurologist or neuro-physiotherapist . They can do some physical/clinical examinations like sensory examination and some special tests as well. Light blue on your finger nails (synosis) could be a cause of some systemic disorders like circulatory or respiratory conditions.
wish you a good health soon.
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor